Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The isometries of some function spaces

Authors: Karel de Leeuw, Walter Rudin and John Wermer
Journal: Proc. Amer. Math. Soc. 11 (1960), 694-698
MSC: Primary 46.00
MathSciNet review: 0121646
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Errett Bishop and Karel deLeeuw, The representations of linear functionals by measures on sets of extreme points, Ann. Inst. Fourier, Grenoble (to appear). MR 0114118 (22:4945)
  • [2] Karel deLeeuw and Walter Rudin, Extreme points and extremum problems in $ {H_1}$, Pacific J. Math. vol. 8 (1958) pp. 467-485. MR 0098981 (20:5426)
  • [3] Shizuo Kakutani, Rings of analytic functions, Lectures on functions of a complex variable, Ann Arbor, 1955. MR 0070060 (16:1125b)
  • [4] Walter Rudin, Some theorems on bounded analytic functions, Trans. Amer. Math. Soc. vol. 78 (1955) pp. 333-342. MR 0067192 (16:685b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00

Additional Information

Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society